# SDR AALA201702179010

- Difficulty date: February 14, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 43,347 hours, 27,952 cycles
- Engine: Cfmint CFM565B1
- Engine time: 44,852 hours, 18,830 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Stage Three
- Part time: 44,852 hours, 18,830 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT THE NR 1 ENGINE EXPERIENCED COMPRESSOR STALLS, TWO OCCURANCES AT FL 390.   SMOOTH AIR,  AND ENGINE ANTI ICE OFF. BORESCOPE FOUND NUMEROUS STAGE 3 COMPRESSOR BLADES DAMAGED.  REPLACED THE THE 1 ENGINE IAW TASK CARD 26L40071001.  AIRCRAFT WAS GROUNDED.
